# SDR FDEA201409072505

- Difficulty date: September 7, 2014
- Submitted: October 20, 2014
- Operation: Air carrier
- Aircraft: N360FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46636
- Aircraft time: 80,801 hours, 27,913 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REWORK REQUIRED LT WING LE INTERNAL STRUCTURE JUST OTBD OF NR 10 SLAT TRACK SKIN SPLICE CRACKED APPROX 4 INCHES STATION XOS 667.679.  SKIN REMOVED IAW SRM 51-31-01 VOLUME II   NEW DOUBLER FABRICATED AS PER DOUGLAS DRAWING ARB1249 REVISION AA AND INSTALLED IAW SRM 51-31-01 VOLUME II REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100.
